# SDR SWAA2022040535351

- Difficulty date: December 27, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED. / REPLACED PANEL #140 DF I/A/W 737 IPC 25-52-10-19 ITEM 45 OLD PANEL HAD OVER 20' OF CORROSION OUT OF LIMITS I/A/W 737- 800 SRM 53-00-53-1A-1 FIG 102 A TAG WN3711 P/N 453A2610-20
